Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 958968, 7 pages
http://dx.doi.org/10.5402/2011/958968
Research Article

Series Prediction Based on Algebraic Approximants

1Institut für Physikalische und Theoretische Chemie, Universität Regensburg, 93040 Regenburg, Germany
2IT Service, science + computing ag, Ingolstädter Str. 22, 80807 München, Germany

Received 28 March 2011; Accepted 9 May 2011

Academic Editors: H. Huo, E. Kita, and Y. Song

Copyright © 2011 Herbert H. H. Homeier. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is described how the Hermite-Padé polynomials corresponding to an algebraic approximant for a power series may be used to predict coefficients of the power series that have not been used to compute the Hermite-Padé polynomials. A recursive algorithm is derived, and some numerical examples are given.